# SDR COMA9910036

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: 12038646001
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REPLACEMENT, THE LEFT NACELLE CENTER PLATE SECTION WAS FOUND TO HAVE A DENT AND CHAFING DAMAGE ON THE AFT OUTBOARD SIDE.  BOTH THE DENT AND CHAFING DAMAGE WERE REPAIRED PER AERODESIGN REPORT NR 3133-1, REV IR, 2-12-99.
